# SDR COOSDR030080

- Difficulty date: January 1, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65561852
- Condition: Corroded
- Location: Fusleage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT, BS 1050 STRINGER 27R SPLICE CORRODED.
